# SDR SWAA2023080974779

- Difficulty date: July 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 727E+13 - 787+19 RBL 20 WL 156<[01] UPDATED MEASUREMENTS TABLE;[02] FOUND UNDER INVESTIGATION LOCATION IS BS 727E+13 TO BS 747+19; RBL 20; WL 156;[03] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[04] BLENDED CORROSION ON FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 727E+13 - 747+19 RBL 20 WL 156; WORK AREA : BS 727E+1.5'; L 0.600' X W 0.600' X D 0.010'. BS 727E+2'; L 0.900' X W 0.700' X D 0.010;  BS 727E+19'; L1.0' X W 0.600' X D 0.010'. BS 747+2'; L 1.0' X W 0.800' X D 0.009'. BS 747+10'; L 1.0' X W 0.700' X D 0.011'. BS 747+19'; L 1.0' X W 0.700' X D 0.0900'; FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-2. USED DEPTH GAGE : ID:ATS2472;DUE: 12/31/2023;[05] WORK WILL BE ACCOMPLISH ON CUSTOMER CARD NBR: TTG8Q00M0TZB;[06] VERIFIED ITEMS 2;3;4.  VERIFIED OUT OF LIMITS.;[07] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE
